# SDR CA951204017

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Elev Te Beam
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH ELEVATOR TRAILING EDGE BEAM ASSEMBLY CRACKED. REPLACED.
